# SDR 04068667

- Difficulty date: March 8, 2004
- Submitted: March 12, 2004
- Operation: Air carrier
- Aircraft: N667BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7535
- Aircraft time: 6,712 hours, 5,466 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Contaminated
- Location: Air Con System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

LAVATORY SMOKE MESSAGE WAS RECEIVED BY THE FLIGHT CREW BUT THE RETURN TO SEAT LIGHT SELECTED WAS OFF.  THE SMOKE DETECTOR AND COALESCER BAG WERE REPLACED AND A SATISFACTORY OPERATIONAL CHECK WAS PERFORMED.  AIRCRAFT WAS RETURNED TO SERVICE.
